# SDR MALA040594

- Difficulty date: September 14, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 11,368 hours, 11,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9912219
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED CELL PACK 61-2274-1 AFTER CAPACITY CHECK FAILED.  UNIT PASSES CMM TESTS.  A/C RETURNEDTO SERVICE 9/24/04.
